# SDR 20000712SH021

- Difficulty date: July 21, 1999
- Submitted: July 12, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2A0851
- Part serial: 1844
- Condition: Cracked
- Location: Nr 4 Top Surface
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FOR FLUORESCENT PENETRANT INSPECTION PER SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501, IAW INTERNATIONAL AERO ENGINE V2500 PROPULSION SYSTEM ENGINE MANUAL, REV. 38.  PART REJECTED AT F.P.I. DUE TO CRACK 0.3580 INCH LONG ON TOP SURFACE.  (X)
